«

»

Apr 17

Print this Post

Retreat Programme and Schedule

ReVive Me Women’s Retreat:

Program for the weekend…

Saturday:

9.00 am             Welcome, Check in & registrations
Introduction and breaking the ice for the weekend
9.30 am             Yoga stretches & Guided Meditation (1.5hrs)

Art of breathing to energise our being

11.00am             Refreshment break (15mins)

11.15am               Life Balance & Purpose workshop (1 hr)

Reminiscing our unique life journey and being present to this very moment. Account of your talents and establish areas in the wheel of life to focus personal growth.

 

12.15pm              Food for Energy: Interactive & Group learning lunch (1.5hrs)

Garden salad with Khichadi – a rice and dahl dish good restorative dish for digestion.

1.30pm                Lunch, Sharing and walk to enjoy the fresh air

2.30pm               Art of Breathing workshop (1 hr)

Understand how the relationship between the mind and the breathe can literally blow our stress away. Reconnect to a more positive experience of life.

 3.30pm               Reflect, Relax Free time  OR  Pamper me time (optional)

Take a stroll along the beach, relax and reflect on life journey so far….
Booked appointments for massage are delivered to unwind and pamper you.

 

5.00 pm             Food for Thought: Interactive & group learning dinner

Preparing a balance Asian meal:
Daishu tofu dish, Hot and sour mushroom soup, Pineapple rice,
Melon sago dessert to nourish the soul!

 

8.00pm              Creative workshop: Creating a symbol of ourselves

Find new in the familiar. Being creative is about learning new ways to use the skills
and talents that we already have. Prepare to summon the creative goddess inside!

9.00pm              Rest and Rejuvenate: Free time & Beauty rest

 

Sunday:

lotus- Renewing your dreams

7am to 8am:     Masssage bookings

8.00 am             Yoga &  Guided Meditation (1.5 hr)

8.30 am              Breakfast is served

9.30am               Living your dreams and keeping it alive (1.5 hr)

Redefine and renew our life purpose, mission and goals. Evolve and grow by finding your inner being, personal responsibility, desire within for self-empowerment. Embody your life purpose fully in your physical being.

10.30am             Movement Therapy & Refreshment break (1hr)

Feminine and grateful moves with art of belly dance!

11.30am               Food for Soul: Interactive & group learning lunch 

food for soulQuinoa Burrito and Salad delight

1.00pm                Lunch, Sharing & Walk to enjoy the fresh air

2.30pm               Dream Mapping

Creating your ideal life visual board. Explore the power and influence of thought and the impact of positive attitudes. Develop and tap into positive mind, truth and attraction to build better relationship with ourselves, nature and others.

 

3.30pm               Evaluation & till we meet again
Sharing personal break through, continuous learning and personal support networks, tools for relaxation and balancing. Affirmations, and facilitators closing.

4.00pm              Home time & Revived ME journeys

Permanent link to this article: http://reviveme.co.nz/reviveme-retreat-programme-schedule/

1 comment

  1. Genevieve Schrider

    Hi there

    The retreat being held in October i was wondering how much that was per person?

    Thanks x

Leave a Reply

Your email address will not be published. Required fields are marked *